# SDR SWIA20241030929

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N511SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000892
- Aircraft time: 7,598 hours, 4,258 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Warning Message
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG LEVER DISAG EICAS MESSAGE    (FLIGHT 6187 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
